# SDR 2001UALA02112

- Difficulty date: October 10, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 26,614 hours, 5,414 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941C
- Part serial: 0179
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

NR 2 EQUIP COOLING FAN EICAS MESSAGE WITH SMELL ON FLT DECK.  RTN TO GATE.  FOUND RT EQUIPMENT COOLING FAN INOP.  REPLACED FAN.  AIRCRAFT RETURNED TO REVENUE SERVICE WITHOUT FURTHER INCIDENT.
